advertisement

Hypertension

Question
Posted by: | 2019/02/07

Q.

Loss of balance

I am experiencing attacks of severe loss of balance followed by excessive sweating and loss of colour. Also my urine sometimes has a sweet fruity smell. What could be the cause of this? I am on medication for high blood pressure. I take 15mg Lisinopril daily

Expert's Reply

A.

Hypertension expert
- 2019/02/07

There is such a huge spectrum that it can be, that it is beyond the scope of this website. Please see your dr, who should refer you to a specialist. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.